MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Catalog Number 08469865160
Medical Device Problem Codes Incorrect Measurement (1383); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e601 module serial number was (b)(6).The field service engineer (fse) performed preventive maintenance on the e601 module in question.Afterward, the customer repeated the sample, and the result was 7.0 ng/l.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient tested for elecsys troponin t gen 5 stat (troponin t stat) on a cobas 6000 e601 module.The initial result was 24 ng/l from the e601 module in question.The physician questioned the result due to the patient's age.The sample was repeated on the e601 module in question, with a result of 24 ng/l.The customer repeated the sample on a different e601 in the laboratory, and the result was 6 ng/l.The sample was repeated on this 2nd module, and the result was again "within the normal range." the actual result was not provided.The result of 6 ng/l was believed to be correct, and the result was amended in the patient¿s chart.The customer replaced the reagent packs on both modules and performed calibration and qc.The sample was repeated on both modules, and the result was "elevated" on the e601 module in question and "normal" on the 2nd e601 module.The actual results were not provided.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.No relevant alarms were observed on the alarm trace data.The field service engineer (fse) did not find a cause for the event.The fse checked the probe alignments, replaced syringe seals, checked the gear pump pressure, and the measuring cells.Calibration and qc were acceptable.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22087045
Report Number1823260-2025-01604
Device Sequence Number6907127
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number08469865160
Device Lot Number82721400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age23 YR
Patient SexMale